# SDR SWAA2024042979451

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 73,348 hours, 32,343 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Damaged
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HANDLE HAS ELONGATED ATTACHMENT HOLES<[01] 01 - REMOVED AND REPLACED PER [AMM 52-41-31-400-802-NG (GALLEY SERVICE DOOR LINING INSTALLATION - PERMANENT)];[02] C/W INSPECTION
